# SDR CA990412007

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Engine: Pwa PT6A28
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 45099013
- Condition: Cracked
- Location: Cabin
- Part time: 15,067 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE CARRIED OUT A SPECIAL INSPECTION OF THE AIRCRAFT WINDOWS.  WINDOW CRACKS WERE DISCOVERED.   CRACKS WERE NOT SEVERE TO CAUSE WINDOW SEPARATION, BUT DID EXCEED ALLOWABLE LIMITS FOR PRESSURIZED FLIGHT.   FLEET AIRCRAFT INSPECTED (WITH PRISM).  CRACKS WERE DISCOVERED IN VARIOUS WINDOWS (COCKPIT AND CABIN SIDE ACRYLIC).  RECOMMEND REDUCING PIPER INTERVAL OF 1,000 HOURS (INSPECTION) TO 500 HOURS.
